# SDR UIEA200300018

- Difficulty date: April 24, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENGINE SHUTDOWN, NR 2 ENGINE WAS SHUTDOWN DUE TO FIRE DETECTION LIGHT AND FAULT LIGHT.  NR 2 FIRE DETECTION 'A' LOOP WOULD NOT TEST.  COMPLETED ENGINE SHUTDOWN CHECKLIST.  HYDRAULIC SYSTEM SHUTDOWN FOR 20 MINUTES.  INCIDENT TIME FRAME, AIRCRAFT DEPARTED ANC 22:15Z.  IRREGULARITY OCCURRED 07:15Z.  AIRCRAFT BLOCKED IN AT PVG TO 07:48Z.  FOR NR 2 ENGINE FIRE DETECTION 'A' CORRECTIVE ACTION, REF WDW WIRING CHECK FOR INSULATION AND RESISTANCE, FOUND OK.  CLEANED ALL ELEMENT CONNECTORS.  INSTALLED BACK.  GROUND TEST OK PER MM 26-11-02.  (M)
